Nontrivial expansion of zero and representative systems of the
Doklady Akademii Nauk, Tome 319 (1991) no. 4, pp. 801-805
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_4_a5,
author = {V. P. Gromov},
title = {Nontrivial expansion of zero and representative systems of the},
journal = {Doklady Akademii Nauk},
pages = {801--805},
year = {1991},
volume = {319},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_4_a5/}
}
V. P. Gromov. Nontrivial expansion of zero and representative systems of the. Doklady Akademii Nauk, Tome 319 (1991) no. 4, pp. 801-805. http://geodesic.mathdoc.fr/item/DAN_1991_319_4_a5/